# SDR SWAA2013120222877

- Difficulty date: September 28, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 33,911 hours, 22,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9923630
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT LT LOUVER UPPER WEB CRACKED AT AFT END.  REPAIRED DOUBLER IAW SRM & DRAWING.
